# SDR DL76L070390

- Difficulty date: May 1, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 48,891 hours, 7,361 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211002835
- Part serial: 75808
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT HAD EQUIP COOLINNG O/HEAT LIGHT.  AFTER SELECTING O/RIDE LIGHT EXTINGUISHED.  SHORTLY AFTER HAD CABIN ALT AUTO 1 AND AUTO2 EICAS MSG WITH RISING CABIN ALTITUDE.  SELECTED MANUAL AND REGAINED CONTROL OVER CABIN PRESS.  CABIN ALT AUTO 2 CLEARED AND SELECTED BUT CABIN ALT CLIMBED AGAIN.  BACK TO MANUAL AND RETURN TO ATL.  REPLACED K 1008 RELAY GROUND CK NML REPLACED HEATEXCHANGER.  SHUTOFF VALVE BITE CHECK ON LT CONTROLLER,  REMOVED AND REPLACED CONTROLLER CKS GOOD.
